# SDR USAA030011

- Difficulty date: January 16, 2003
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 41,260 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND STIFFENER CRACKED .5 INCH, RT STIFFENER RBBL 6.15 STATION 663.75 WL 170.4.  INSTALLED REPAIR ANGLES PER EA 75661 AND EA 75658.  (M)
